# SDR HALA20240424113

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 55,571 hours, 9,150 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FFA INTERPHONE HANDSET BROADCASTS IN BOTH FIRST CLASS AND MAIN CABIN WHEN PA2 IS PRESSED. REMOVED AND REPLACED #1 LEFT DOOR FA HANDSET TEST OK PER: AMM23-73-00.
